# SDR 97ZZZM548

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INSPECTION FOUND STRINGER AND SKIN CORRODED AT BS 500.  REPLACED SECTION OF STRINGER AND FUSELAGE SKIN.  REFERENCE AALA970374.
